# SDR USAA2013050900016

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 33,242 hours, 21,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5311219820005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN DOOR SILL CORRODED BETWEEN FR 16 AND FR 20 AT Y 1820.  REMOVED AND REPLACED SILL IAW A319 SRM 51-72-11 AND AIRBUS DRAWING D53112109.
